Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the local structure of the trajectories of a quadratic differential


Author: James A. Jenkins
Journal: Proc. Amer. Math. Soc. 5 (1954), 357-362
MSC: Primary 30.0X
MathSciNet review: 0062227
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] James A. Jenkins, On a problem of Gronwall, to appear in Ann. of Math.
  • [2] A. C. Schaeffer and D. C. Spencer, Coefficient Regions for Schlicht Functions, American Mathematical Society Colloquium Publications, Vol. 35, American Mathematical Society, New York, N. Y., 1950. With a Chapter on the Region of the Derivative of a Schlicht Function by Arthur Grad. MR 0037908 (12,326c)
  • [3] O. Teichmüller, Ungleichungen zwischen den Koeffizienten schlichter Funktionen, Preuss. Akad. Wiss. Sitzungsber. (1938) pp. 363-375.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0062227-2
PII: S 0002-9939(1954)0062227-2
Article copyright: © Copyright 1954 American Mathematical Society